# SDR SWAA2021102623837

- Difficulty date: September 28, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT LBL 21;WL 154; BS 747+14; 747+18; 747+18.5; 767+4.5; 767+5.5; 767+7; 767+10; 767+12; 767+14; 767+18.  REMOVED CORROSION & FOUND OUT LIMITS AT BS 747+14 .L=1.7' W=0.600' D=0.024' ORIGINAL THICKNESS 0.040 IAWSRM53-00-1A-2 FIGU 103 DETAIL C. INSPECTED AND VERIFIED ACTION 1.  PARTIAL LOCATED 7 DRILLED FLOOR SIDE WALL SUPPORT.  LOCATED AND DRILLED FLOOR SIDE WALL SUPPORT NEW ZEE ASSEMBY IAW SRM 51-40-05.   INSTALLED NEW FLOOR SIDE WALL SUPPORT IAW SRM 51-40-02-0G-0; DWG 146A7500 .
